en
Scientific article
Open access
English

Studying the multivariable Alexander polynomial by means of Seifert surfaces

ContributorsCimasoni, David
Published inBoletín de la Sociedad Matemática Mexicana, vol. 10, no. Special Issue, p. 107-115
Publication date2004
Abstract

We show how Seifert surfaces, so useful for the understanding of the Alexander polynomial Delta_L(t), can be generalized in order to study the multivariable Alexander polynomial Delta_L(t_1,...,t_mu). In particular, we give an elementary and geometric proof of the Torres formula.

Classification
  • arxiv : math.GT
Note2 figures
Citation (ISO format)
CIMASONI, David. Studying the multivariable Alexander polynomial by means of Seifert surfaces. In: Boletín de la Sociedad Matemática Mexicana, 2004, vol. 10, p. 107–115.
Main files (1)
Article (Accepted version)
accessLevelPublic
Identifiers
ISSN of the journal1405-213X
929views
142downloads

Technical informations

Creation10/21/2010 3:17:00 PM
First validation10/21/2010 3:17:00 PM
Update time03/14/2023 4:08:10 PM
Status update03/14/2023 4:08:10 PM
Last indexation01/15/2024 9:45:53 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack